# SDR QXEA2012101701300

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Corroded
- Location: Lt Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT ENGINE EMS STRUT F1, FWD END TOP OTBD SIDE.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MECHANICALLY MEASURED STRUT MAX MATERIAL LOSS .004". FOUND TO BE WITHIN LIMITS IAW RD 8/4-54-1058. COMPLIED WITH TASK CARD RD 8/4-54-1058.
